advertisement
Question
Posted by: Judy | 2011/05/16

Periods/Contraceptiom

I am on Oralcon for a year now, after removing my loop. I am not bleeding as I used to, some months don''t even bleed at all, and others brown discharge only. Papsmear says I ok... but I cna''t understand why this is so. Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill does make periods lighter. In some women much lighter.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Yessica | 2011/05/22

The thick dark brown discharge is what really bothers me. I mean its really thick &  dark. It can last up to 3 days &  It irritates my skin because it does''nt get absorbed by the pad easily.

Reply to Yessica
Posted by: gynaedoc | 2011/05/19

The Pill does make periods lighter. In some women much lighter.

Best wishes

Reply to gynaedoc
Posted by: Yessica | 2011/05/18

Im on yasmin contraceptive on the white pills only after 3days comes very thick dark brown to red discharge. Then bleed lightly for 2 day then stop. Is that normal??

Reply to Yessica
Posted by: D Le Roux | 2011/05/17

Please advise if it is normal to bleed through your urethra when having a period. Since I had my kids I have noticed that even with a tampon inserted, a small amount of blood may pass through when urinating. Is this normal?

Reply to D Le Roux

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement